Tweeting isn’t all fun and games. Kanye West revealed on Instagram that he has received lidocaine and dexamethasone injections in his hands and wrists due to ‘too much texting.’ In the 36 second clip he uploaded onto Twitter you can hear West breathing deeply and a doctor asking if he’s okay before injecting him with the syringe. West captioned the tweet, “Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine”
Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine ⛷ pic.twitter.com/0rkP4x2KVj— ye (@kanyewest) September 8, 2020
He then uploaded a photo of an x-ray supposedly showing the damage to his wrist captioned “Too much texting bro Had to get the cortisone mixed with a little sprinkle of lidocaine”
Too much texting bro Had to get the cortisone mixed with a wittle sprinkle of lidocaine 🥋 pic.twitter.com/09O5givghJ— ye (@kanyewest) September 9, 2020
It’s definitely strange but it‘s not the weirdest thing West has Tweeted. Back in July, he went on a tweeting trade that is probably responsible for his achy hands. In a string of tweets, he fired away at everyone including his wife Kim Kardashian and Kris Jenner . Some of the infamous tweets were “I put my life on my God that Norths mom would never photograph her doing playboy and that’s on God I’m at the ranch ... come and get me,” ”NBC locked up Bill Cosby,” ”Kim was trying to fly to Wyoming with a doctor to lock me up like on the movie Get Out because I cried about saving my daughter’s life yesterday.” And ”Everybody knows the movie get out is about me.” He also shared a private text conversation between him and Kris before threatening “war.” He captioned the screenshot, ”White supremacy at its highest no cap.”
Hopefully West feels okay. Side effects of dexamethasone include irritability, and difficulty sleeping while lidocaine can bring redness at the injection site, skin irritation, constipation, nausea, and vomiting.